Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 957185, 8 pages
http://dx.doi.org/10.1155/2012/957185
Research Article

On a Quasi-Neutral Approximation to the Incompressible Euler Equations

College of Mathematics and Information Science, North China University of Water Resources and Electric Power, Zhengzhou 450011, China

Received 10 February 2012; Revised 25 April 2012; Accepted 26 April 2012

Academic Editor: Roberto Natalini

Copyright © 2012 Jianwei Yang and Zhitao Zhuang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We rigorously justify a singular Euler-Poisson approximation of the incompressible Euler equations in the quasi-neutral regime for plasma physics. Using the modulated energy estimates, the rate convergence of Euler-Poisson systems to the incompressible Euler equations is obtained.